# SDR UPS99829231

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, AFT PIT LONG TIE FITTING AT STA 1510 LONG 29L HAS BLEND OUT OF LIMITS.  REMOVED SPLICE FITTING, FABRICATED REPAIR STRAP IAW REO 06413, ALODINED AND PRIMED IAW DC-8 SRM 51-1-8 AND INSTALLED STRAP AND SPLICE IAW DC-8 SRM 51-1-20D.
